# SDR DALA2024011200550

- Difficulty date: May 7, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 70,799 hours, 22,909 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DENT FOUND ON TAIL CONE AFTER OF VERTICAL FIN ABOVE APU. CORRECTIVE ACTION: INSTALLED TIME LIMITED REPAIR PER B757-- 300 SRM 53-80-01-1A NOTE "C". (2755875)
